Download this article
 Download this article For screen
For printing
Recent Issues

Volume 24
Issue 2, 595–1223
Issue 1, 1–594

Volume 23, 9 issues

Volume 22, 8 issues

Volume 21, 7 issues

Volume 20, 7 issues

Volume 19, 7 issues

Volume 18, 7 issues

Volume 17, 6 issues

Volume 16, 6 issues

Volume 15, 6 issues

Volume 14, 6 issues

Volume 13, 6 issues

Volume 12, 4 issues

Volume 11, 5 issues

Volume 10, 4 issues

Volume 9, 4 issues

Volume 8, 4 issues

Volume 7, 4 issues

Volume 6, 5 issues

Volume 5, 4 issues

Volume 4, 2 issues

Volume 3, 2 issues

Volume 2, 2 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editorial Interests
Subscriptions
 
Submission Guidelines
Submission Page
Policies for Authors
Ethics Statement
 
ISSN (electronic): 1472-2739
ISSN (print): 1472-2747
Author Index
To Appear
 
Other MSP Journals
Projective naturality in Heegaard Floer homology

Michael Gartner

Algebraic & Geometric Topology 23 (2023) 963–1054
Bibliography
1 K Hendricks, R Lipshitz, S Sarkar, A flexible construction of equivariant Floer homology and applications, J. Topol. 9 (2016) 1153 MR3620455
2 K Hendricks, R Lipshitz, S Sarkar, A simplicial construction of G–equivariant Floer homology, Proc. Lond. Math. Soc. 121 (2020) 1798 MR4201124
3 K Hendricks, C Manolescu, Involutive Heegaard Floer homology, Duke Math. J. 166 (2017) 1211 MR3649355
4 S Jabuka, T E Mark, Product formulae for Ozsváth–Szabó 4–manifold invariants, Geom. Topol. 12 (2008) 1557 MR2421135
5 A Juhász, D Thurston, I Zemke, Naturality and mapping class groups in Heegard Floer homology, 1338, Amer. Math. Soc. (2021) MR4337438
6 R Lipshitz, A cylindrical reformulation of Heegaard Floer homology, Geom. Topol. 10 (2006) 955 MR2240908
7 R Lipshitz, P S Ozsvath, D P Thurston, Bordered Heegaard Floer homology, 1216, Amer. Math. Soc. (2018) MR3827056
8 D McDuff, D Salamon, J–holomorphic curves and symplectic topology, 52, Amer. Math. Soc. (2012) MR2954391
9 M J Micallef, B White, The structure of branch points in minimal surfaces and in pseudoholomorphic curves, Ann. of Math. 141 (1995) 35 MR1314031
10 P Ozsváth, Z Szabó, Holomorphic disks and three-manifold invariants: properties and applications, Ann. of Math. 159 (2004) 1159 MR2113020
11 P Ozsváth, Z Szabó, Holomorphic disks and topological invariants for closed three-manifolds, Ann. of Math. 159 (2004) 1027 MR2113019
12 P Ozsváth, Z Szabó, Holomorphic triangle invariants and the topology of symplectic four-manifolds, Duke Math. J. 121 (2004) 1 MR2031164
13 P Ozsváth, Z Szabó, Heegaard Floer homology and contact structures, Duke Math. J. 129 (2005) 39 MR2153455
14 P Ozsváth, Z Szabó, Holomorphic triangles and invariants for smooth four-manifolds, Adv. Math. 202 (2006) 326 MR2222356
15 P Ozsváth, Z Szabó, Holomorphic disks, link invariants and the multi-variable Alexander polynomial, Algebr. Geom. Topol. 8 (2008) 615 MR2443092
16 L P Roberts, Rational blow-downs in Heegaard–Floer homology, Commun. Contemp. Math. 10 (2008) 491 MR2444846
17 S Sarkar, Maslov index formulas for Whitney n–gons, J. Symplectic Geom. 9 (2011) 251 MR2811652
18 S Sarkar, Moving basepoints and the induced automorphisms of link Floer homology, Algebr. Geom. Topol. 15 (2015) 2479 MR3426686
19 R M Vogt, Homotopy limits and colimits, from: "Proceedings of the International Symposium on Topology and its Applications", Savez Društava Mat. Fiz. i Astronom. (1973) 235 MR0334197
20 I Zemke, Graph cobordisms and Heegaard Floer homology, preprint (2015) arXiv:1512.01184